# SDR P2EA00126

- Difficulty date: April 4, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, SKIN CRACKED AT BS 947 BETWEEN BS 14R AND BS 15R, LOWER HINGE AREA.  REPAIRED FUSELAGE SKIN FROM BS 957 TO BS 946 AND BETWEEN STRINGERS 13R AND 16R IAW SRM 53-30-3 FIG 33.  SEE COOPESA W/O N10316-2-150, VAM100 NR 427, BOEING FAX COO-SJO-00-00383H, DATED 4-19-00 AND 912SDA124.  (X)
